MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926712350
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.After a 6fr non-bsc guide catheter was inserted, a 3.50 mm x 12 mm nc emerge balloon catheter was advanced for use.However, the shaft was broken inside the guide catheter.Both devices were removed together, and the procedure was completed.There were no patient complications reported.
 
Additional Manufacturer Narrative
B3 - date of event: used the first date of the month of the aware date as no event date was provided.
 
Additional Manufacturer Narrative
B3 - date of event: used the first date of the month of the aware date as no event date was provided.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that shaft break occurred.After a 6fr non-bsc guide catheter was inserted, a 3.50mm x 12mm nc emerge balloon catheter was advanced for use.However, the shaft was broken inside the guide catheter.Both devices were removed together, and the procedure was completed.There were no patient complications reported.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23860385
Report Number2124215-2025-92202
Device Sequence Number17310644
Product Code LOX
UDI-Device Identifier08714729846413
UDI-Public(01)08714729846413(17)270429(10)36396318
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926712350
Device Catalogue NumberH7493926712350
Device Lot Number0036396318
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date12/21/2025
Supplement Report FDA Received Date02/03/2026
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown